# SDR SWIA202157069

- Difficulty date: January 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK 1-1 CLOSEOUT PANEL IS CRACKED   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED RH SLAT TRACK 1-1 CLOSEOUT PANEL IAW BOMBARDIER DWG CC670-12291 REV: NC AND CRJ700 SRM 51-41-02-001-001-A01
